Universidad Complutense de Madrid
E-Prints Complutense

Analysis of a degenerate obstacle problem on an unbounded set arising in the environment



Último año

Díaz Díaz, Jesús Ildefonso y Faghloumi, Ch. (2002) Analysis of a degenerate obstacle problem on an unbounded set arising in the environment. Applied Mathematics & Optimization, 45 (3). pp. 251-267. ISSN 0095-4616

[img] PDF
Restringido a Sólo personal autorizado del repositorio


URL Oficial: http://www.springerlink.com/content/h4t9a3t0jq7peatm/fulltext.pdf

URLTipo de URL


We study a class of optimization dynamics problems related to investment under uncertainty. The general model problem is reformulated in terms of an obstacle problem associated to a second-order elliptic operator which is not in divergence form. The spatial domain is unbounded and no boundary conditions are a priori specified. By using the special structure of the differential operator and the spatial domain, and some approximating arguments, we show the existence and uniqueness of a solution of the problem. We also study the regularity of the solution and give some estimates on the location of the coincidence set.

Tipo de documento:Artículo
Palabras clave:elliptic free boundary; degenerate operator; unbounded domain; environmental policy
Materias:Ciencias > Matemáticas > Geometría diferencial
Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15524
Depositado:07 Jun 2012 08:23
Última Modificación:12 Dic 2018 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo